Doctor insights on:
Does Novacaine Cause Headache
Novacaine heart att: Novacaine can cause heart problems if it is overdosed. Will decrease the absorption of the novacaine into your blood, but it to can cause heart problems when injected directly into the blood stream. A heart attack happens when the oxygen consumption in the heart exceeds the blood supply to a section of heart. This is more likely to happen whith an unintended bloodstream injection of epinephrine. ...Read moreSee 1 more doctor answer
The medical term is cephalalgia. It is a feeling of pain that can occur on either both sides or just one side of the head or neck. Headaches can be sharp, dull, or throbbing, and can radiate to different areas of the head. They typically last less than an hour but can ...Read more
Is it possible that having novacaine shots for dental work could have done damage to a nerve that now causes ring in my ear?
Inj -> Tinnitus?: Extremely unlikely and remote connection that a routine dental injection would damage a nerve, and even less likely to cause ringing in the ear. Having your mouth open for an extended time or stretching it wide open would be more likely if you were predisposed to TMD. I would start by seeing an ENT specialist for an evaluation. ...Read moreSee 2 more doctor answers
Novacaine shot caused immediate pain in my ear and felt nauseous and dizzy almost passing out. Now severe ear pain especially at night. Cause?
Cause??: Your own dentist would be the best one to answer these questions as he\she knows you, your dental history & the specifics surrounding your last visit. Having said that, your initial reaction might have been psychogenic or a reaction to the injection. Your ear pain may be a result of TMD, related to your dental problem or completely unrelated such as an ear infection. Speak to your dentist first. ...Read moreSee 2 more doctor answers
For your comfort: Pinching the skin while injecting causes nerve fibers to transmit the sensation of "pain" to the brain. Once these fibers have sent their signal, they cannot immediately send another signal, which makes the actual injection more comfortable until the anesthetic has a chance to take effect. Also, pinching may be performed to protect an anatomic structure. ...Read more
Yes Many Factors: Just your anxiety or stress about the root canal can make you "sick". It is rare but possible to be allergic to "novocaine", now usually xylocaine (lidocaine). And if you received a lot of local anesthesia, the more possible. Lastly, if the tooth had a large infection, it is possible the root canal caused a systemic reaction. ...Read moreSee 1 more doctor answer
Nothing: Getting the non-feeling of the Novocaine to wear off faster is often unsuccessful. If this is always the case, possibly ask your dentist to use an anesthetic that is designed to wear off faster. Still, each individual may react differently in terms of time for the Novocaine to dissipate. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- How long does novacaine last?
- Does estrogen cause headaches?
- Does halvah cause headache?
- Ask a doctor a question free online
- Does alcohol cause headaches?
- Does cheese cause headaches?
- Does ibs cause headaches?
- Does tiredness cause headaches?
- Talk to a urgent care specialist online for free